BibTeX record journals/mst/MoralesS00

download as .bib file

@article{DBLP:journals/mst/MoralesS00,
  author    = {Luis B. Morales and
               A. S{\'{a}}nchez{-}Flores},
  title     = {Erratum: Diagonal Polynomials and Diagonal Orders on Multidimensional
               Lattices},
  journal   = {Theory Comput. Syst.},
  volume    = {33},
  number    = {1},
  pages     = {107},
  year      = {2000},
  url       = {https://doi.org/10.1007/s002249910007},
  doi       = {10.1007/s002249910007},
  timestamp = {Sun, 28 May 2017 13:18:25 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/MoralesS00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics